Journal of Combinatorics

Volume 4 (2013)

Number 1

Quadrant marked mesh patterns in alternating permutations II

Pages: 31 – 65

DOI: http://dx.doi.org/10.4310/JOC.2013.v4.n1.a2

Authors

Sergey Kitaev (Department of Computer and Information Sciences, University of Strathclyde, Glasgow, Scotland, United Kingdom)

Jeffrey B. Remmel (Department of Mathematics, University of California at San Diego, La Jolla, Calif., U.S.A.)

Abstract

This paper is a continuation of the systematic study of distribution of quadrant marked mesh patterns initiated in [7]. We study quadrant marked mesh patterns on up-down and down-up permutations.

Full Text (PDF format)